A Family of Novel Exact Solutions to $(2+1)$ -Dimensional KdV Equation

Qin, Hongde, Zong, Zhi, Zou, Li, Wang, Zhen . Abstract and Applied Analysis 2014. 2014 (764750) :-

Locate this article in:

Bibtex

@article{CIS-317292,
  Author = {Qin, Hongde and Zong, Zhi and Zou, Li and Wang, Zhen},
  Title = {A Family of Novel Exact Solutions to $(2+1)$ -Dimensional KdV Equation},
  Journal = {Abstract and Applied Analysis},
  Volume = {2014},
  Number = {764750},
  Year = {2014},
  Pages = {--},
  Keywords = {}
}

Similar articles